# SDR AALA202204134324

- Difficulty date: March 30, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 58,147 hours, 24,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERWING EXIT LIGHT LENS CRACKED. REPLACED LENS PER AMM 33-51-01.
